# SDR IXXA2024041705

- Difficulty date: April 6, 2023
- Submitted: April 17, 2024
- Operation: Air carrier
- Aircraft: N389AZ
- Make and model: Boeing 767319
- Aircraft serial: 26915
- Aircraft time: 113,947 hours, 22,812 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141T3330
- Condition: Cracked
- Location: Bs 335 S20r
- Part time: 113,947 hours, 22,812 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FUSELAGE SKIN AT R1 DOOR LOWER CORNER CUTOUT CRACK INDICATION STA 335, STR 20R
